# SDR MEX2002217

- Difficulty date: July 11, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D109
- Part serial: 5019
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MID-MEX - FLT 526 - CAPTAIN ABORTED TAKEOFF, OIL STRAINER CLOGGING LIGHT CAME ON.  DURING REVISION WAS DETECTED CHIP DETECTOR AND RIGHT MAIN OIL FILTER WITH CARBON RESIDUES.  THEY WERE DRAINED AND CLEANED.  RIGHT ENGINE RUNNING TEST WAS ACCOMPLISHED IAW MM 79-20-08/71-00-00.  DURING OVERNIGHT SERVICE THE RIGHT MAIN OIL FILTER WAS CHANGED AND THE RESTRICTORS WERE CLEANED IAW MM 79-20-00.  ADDITIONALLY THE SWITCH WAS CHANGED IAW MM 79-33-01 AND PERFORMANCES TESTS WAS ACCOMPLISHED TO THE APU.  (M)
